# SDR DLM90960324

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FLOOR EMERGENCY PATH LIGHTS INOP IN FWD CABIN.  FOUND BROKEN WIRE AT SEAT ROW 10.  REPAIRED WIRE, OPERATION NORMAL.
